MAUDE Adverse Event Report: ARC-ONE SOLUTIONS, LLC Regulated Software Application (RSA), Version 2.0; Blood Establishment Computer Software and Accessories

ARC-ONE SOLUTIONS, LLC Regulated Software Application (RSA), Version 2.0; Blood Establishment Computer Software and Accessories
Model Number 2.0.3.0
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Arc-one solutions received information regarding regulated software application (rsa), version 2.0 (bk200512).Specifically, an issue related to importing blood products into rsa 2.0 from a blood center's own facility, and the ability to ship these products to customers for use.On (b)(6)2024, arc-one received a database change request from oneblood to add draw information to eight units that were imported from one of their own facilities.Investigation revealed that these units were collected, labeled and shipped manually by oneblood during system downtime as a result of their cybersecurity incident.Upon system recovery, oneblood staff incorrectly imported instead of creating the products into rsa 2.0 and ultimately shipped the products in the application.Arc-one has confirmed that the eight units were appropriately labeled, had acceptable test results, and the donors did not have a deferred status.The import function in the rsa 2.0 application is intended to be used to receive blood products from an external facility, in which case all manufacturing and donor eligibility activity have been completed, and the product is ready for shipping.Rsa 2.0 should not allow for products to be imported from within the blood center's facility and potentially bypass confirmation of associated testing results, donor status, or labeling verification prior to shipping.Regulated software application (rsa), version 2.0 (bk200512) is used by a single corporate entity.This single entity was notified of the issue on (b)(6)2024, at which time it was confirmed that the eight units for which this issue was observed were all confirmed to have satisfactory test results and no donor deferrals.Therefore, no safety issues have been identified related to this occurrence.Version 2.0.4.0 of the regulated software application (rsa) (bk200512) was ready for release to the customer on (b)(6) 2024, and formally promoted to the customer production environment on (b)(6) 2025.This release included a fix to imports process in the inventory control functionality adding a restriction to prevent a blood center from being able to import products from their own facility.To date, no safety issues have been identified related to this occurrence.Note: this is a resubmission of an mdr originally submitted on (b)(6)2024 (attached).This mdr is being resubmitted because it has recently come to arc-one's attention that the original submission of (b)(6)2024, and the subsequent follow up report #1, are not reflected in the maude database, thus arc-one is ensuring that each are being refiled in the appropriate file format in accordance with fda requirements.
 
Additional Manufacturer Narrative
Na.

Brand Name
Regulated Software Application (RSA), Version 2.0
Common Device Name
Blood Establishment Computer Software and Accessories
Manufacturer (Section D)
ARC-ONE SOLUTIONS, LLC
8669 commodity cir
orlando FL 32819
Manufacturer (Section G)
ARC-ONE SOLUTIONS, LLC
8669 commodity cir
orlando FL 32819
Manufacturer Contact
elizabeth proctor
8669 commodity cir
orlando, FL 32819
MDR Report Key50301530
Report Number3016690356-2024-00002
Device Sequence Number9678293
Product Code MMH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK200512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2.0.3.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown